# SDR AALA201905019005

- Difficulty date: April 30, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 61,747 hours, 23,234 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Selector
- Part number: A25461104
- Part serial: 1742
- Condition: Chattering
- Location: Zone 700
- Part time: 52,664 hours, 25,549 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A ADVISES LOUD BANGING COMING FROM UNDER THE WING. METAL ON METAL SOUND WHEN BRAKES APPLIED WHETHER TAXING OR NOT. SOUND LOUD ENOUGH TO ALARM PAX AND FLIGHT ATTENDANTS. MAINTENANCE DUPLICATED NOISE IN MID CABIN AT L3/R3 DOOR AREA. IAW TSM 32-42-00-810-841-A, JACKED MLG - CHECKED ALL 4 TIRES/BRAKES FOR PRECAUTIONARY. REMOVED & REPLACED AUTOMATIC SELECTOR 2576GM IAW AMM 32-42-13-400-001-A. ACCOMPLISHED SATASFACTORY OP'S CHECK OF NORMAL & ALT BRAKING SYSTEM. NO LEAKS NOTED.
